Aa
A
A
A
Close
Women's Health Community
65.8k Members
Avatar universal

fentanyl patches

ive been using fentynal patches for last 15 years for rhumatoid arthritis im confined too a wheelchair over the  years i was started at 200mg patch slow release change every 3 days for past 4 years im using fentaynal patch 50mg i was slowly dropped too this by the doctor.in the last 5 months ive been having severe body overheating throughout the day it gets worse   in bed at night i get weird flashbacks its frightening.could these patches be causing all my trouble. the other medications i take for my arthritis is omeprazole for stomach.baclofen tablets for my feet spasms. im due a ct-scan in 2 weeks can someone help please thanks
1 Responses
4323118 tn?1353112475
I've taken the fetenyl patches before and had a lot of problems with them, your best bet is to get off the patches and get on something else. They cause horrible nightmares, at least they did for me. But I would definately get on something else for the pain.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.